Dual-based adaptive FEM for inelastic problems with standard FE implementations

K.-U. Widany, R. Mahnken, International Journal for Numerical Methods in Engineering (2015) 127–154.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
International Journal for Numerical Methods in Engineering
Page
127-154
ISSN
LibreCat-ID

Cite this

Widany K-U, Mahnken R. Dual-based adaptive FEM for inelastic problems with standard FE implementations. International Journal for Numerical Methods in Engineering. Published online 2015:127-154. doi:10.1002/nme.5156
Widany, K.-U., & Mahnken, R. (2015). Dual-based adaptive FEM for inelastic problems with standard FE implementations. International Journal for Numerical Methods in Engineering, 127–154. https://doi.org/10.1002/nme.5156
@article{Widany_Mahnken_2015, title={Dual-based adaptive FEM for inelastic problems with standard FE implementations}, DOI={10.1002/nme.5156}, journal={International Journal for Numerical Methods in Engineering}, author={Widany, K.-U. and Mahnken, Rolf}, year={2015}, pages={127–154} }
Widany, K.-U., and Rolf Mahnken. “Dual-Based Adaptive FEM for Inelastic Problems with Standard FE Implementations.” International Journal for Numerical Methods in Engineering, 2015, 127–54. https://doi.org/10.1002/nme.5156.
K.-U. Widany and R. Mahnken, “Dual-based adaptive FEM for inelastic problems with standard FE implementations,” International Journal for Numerical Methods in Engineering, pp. 127–154, 2015, doi: 10.1002/nme.5156.
Widany, K. U., and Rolf Mahnken. “Dual-Based Adaptive FEM for Inelastic Problems with Standard FE Implementations.” International Journal for Numerical Methods in Engineering, 2015, pp. 127–54, doi:10.1002/nme.5156.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar